Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Green Bay, WI

June 19, 2025Menominee County, Oconto County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 19, 2025, 5:39 PM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2025, 5:39 PM CDT (22:39 UTC)
Expired
Jun 19, 2025, 6:17 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KGRB 192239
SVRGRB
WIC078-083-115-192330-
/O.NEW.KGRB.SV.W.0039.250619T2239Z-250619T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
539 PM CDT Thu Jun 19 2025

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Menominee County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  East central Shawano County in northeastern Wisconsin...

* Until 630 PM CDT.

* At 539 PM CDT, a severe thunderstorm was located near South Branch,
  or 14 miles northeast of Shawano, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Gillett around 545 PM CDT.

Other locations impacted by this severe thunderstorm include Spruce,
Pulcifer, Underhill, Breed, Oconto Falls, Advance, Hayes, Zachow, St.
Joseph Lake, and Hickory Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4497 8863 4511 8847 4493 8801 4468 8830
TIME...MOT...LOC 2239Z 308DEG 32KT 4497 8847 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Uhlmann
3 follow-up statements
380 
WWUS53 KGRB 192250
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
550 PM CDT Thu Jun 19 2025

WIC078-192300-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-250619T2330Z/
Menominee WI-
550 PM CDT Thu Jun 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4485 8849 4485 8850 4486 8849 4493 8849
      4506 8838 4493 8801 4468 8830
TIME...MOT...LOC 2250Z 308DEG 32KT 4491 8836 

$$

WIC083-115-192330-
/O.CON.KGRB.SV.W.0039.000000T0000Z-250619T2330Z/
Oconto WI-Shawano WI-
550 PM CDT Thu Jun 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN OCONTO AND EAST CENTRAL SHAWANO COUNTIES...

At 550 PM CDT, a severe thunderstorm was located over Gillett, or 14
miles northeast of Shawano, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Gillett around 555 PM CDT.

Other locations impacted by this severe thunderstorm include Spruce,
Pulcifer, Underhill, Oconto Falls, Advance, Hayes, Zachow, Hickory
Corners, Morgan, and Green Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4485 8849 4485 8850 4486 8849 4493 8849
      4506 8838 4493 8801 4468 8830
TIME...MOT...LOC 2250Z 308DEG 32KT 4491 8836 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Uhlmann
881 
WWUS53 KGRB 192303
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
603 PM CDT Thu Jun 19 2025

WIC083-115-192330-
/O.CON.KGRB.SV.W.0039.000000T0000Z-250619T2330Z/
Oconto WI-Shawano WI-
603 PM CDT Thu Jun 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL OCONTO AND EAST CENTRAL SHAWANO COUNTIES...

At 602 PM CDT, a severe thunderstorm was located near Gillett, or 17
miles east of Shawano, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Oconto and east central Shawano Counties, including the
following locations... Spruce, Pulcifer, Morgan, Oconto Falls, Green
Valley, Advance, Krakow, and Zachow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4490 8835 4501 8824 4493 8801 4468 8830
      4479 8842
TIME...MOT...LOC 2302Z 308DEG 32KT 4484 8824 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Uhlmann
390 
WWUS53 KGRB 192317
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
617 PM CDT Thu Jun 19 2025

WIC083-115-192326-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-250619T2330Z/
Oconto WI-Shawano WI-
617 PM CDT Thu Jun 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OCONTO AND EAST
CENTRAL SHAWANO COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. A Severe 
Thunderstorm Warning remains in effect for southern Oconto County.

&&

LAT...LON 4490 8835 4501 8824 4493 8801 4468 8830
      4479 8842
TIME...MOT...LOC 2314Z 308DEG 32KT 4476 8810 

$$

Uhlmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:59 PM CDT, 3 hours 40 minutes earlier. Its key messages:

  • Chance of storms will continue for the rest of this afternoon and evening (30-50 percent). An isolated severe storm is possible with large hail and damaging winds.
  • More thunderstorms will be possible at times late tonight through Saturday morning at times. The time period with greatest chance for severe thunderstorms will be overnight Friday night into Saturday morning.
  • A multi-day period of dangerous heat are forecast from Saturday through Monday. Heat index values are expected to reach 95 degrees to 105 degrees each afternoon. Low temperatures in the mid to upper 70s will provide minimal relief to the heat and humidity. Cooler temperatures are forecast on Tuesday.
  • Stormy weather will develop much of next week with multiple rounds of severe weather and heavy rain possible.
Area forecast discussion, Jun 19, 1:59 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
159 PM CDT Thu Jun 19 2025

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Chance of storms will continue for the rest of this afternoon
  and evening (30-50 percent). An isolated severe storm is
  possible with large hail and damaging winds.

- More thunderstorms will be possible at times late tonight
  through Saturday morning at times. The time period with
  greatest chance for severe thunderstorms will be overnight
  Friday night into Saturday morning.

- A multi-day period of dangerous heat are forecast from Saturday
  through Monday. Heat index values are expected to reach 95
  degrees to 105 degrees each afternoon. Low temperatures in the
  mid to upper 70s will provide minimal relief to the heat and
  humidity. Cooler temperatures are forecast on Tuesday.

- Stormy weather will develop much of next week with multiple
  rounds of severe weather and heavy rain possible.

&&

.DISCUSSION...
Issued at 159 PM CDT Thu Jun 19 2025

Short Term...Tonight and Friday

The latest RAP analysis and satellite/radar imagery show northwest
flow across the northern Mississippi Valley and western Great
Lakes early this afternoon. Several low amplitude shortwaves are
observed within this northwest flow, with the two in closest
proximity over western Lake Superior and central WI. That latter
shortwave is generating a small cluster of showers that has been
slowly diminishing as it moves southeast. Other scattered showers
are moving southeast over western Lake Superior.

Convective allowing models appear less enthusiastic in generating
thunderstorm activity this afternoon, mainly keeping activity
widely scattered and across far northern WI. Some indications that
thunderstorms could become more clustered where enhanced low level
convergence takes place from lake breezes off Lake Superior and
Michigan, particularly over far northeast WI. With mixed layer
cape from 1000-1500 j/kg and deep layer shear increasing to 30-40
kts, isolated strong to severe storms remain possible. But modest
moisture near normal this time of year may make it difficult to
sustain updrafts and organization for very long. Isolated large
hail and strong winds will remain the main threats.

Thunderstorm potential late tonight into Friday morning: Warm
advection increases tonight as mid-level ridging builds across the
northern Plains. The warm advection is modest at first this
evening, yet some convective allowing models continue to
produce widely scattered storms through the early overnight hours.
Once diurnal instability wanes, elevated instability of 600-800
j/kg look to be present through the evening for storms to work
with. Given the modest forcing, think storms will have potential
for small hail, but severe weather seems very unlikely through
early overnight.

That may change late tonight into Friday morning when a stronger
30-40 kt low level jet point towards central WI augment by
shortwave energy aloft. Confidence is increasing that a convective
complex will slide across central and east-central WI on the nose
of the low level jet during this timeframe. Elevated instability
up to 1000 j/kg will be possible by this point. Perhaps given the
stronger forcing that an isolated severe threat could develop over
central WI but confidence is relatively low. Large hail and gusty
winds will be the main threats. These storms should exit east-
central WI by late morning.

Thunderstorm potential Friday night: After the morning convection
departs, the rest of Friday is looking overcast and generally void
of thunderstorm activity. Conditions change rapidly on Friday
night when a warm front surges northeast across the state. A
nocturnal low level jet 40-50 kts will push a large reservoir of
instability (3000-4000 j/kg) into northern WI. While focus has
been on the late overnight into Saturday morning period for a
potent MCS, convective allow models have indicated potential for
elevated storms to fire before this MCS arrives as early as late
evening.

Confidence remains relatively low regard how things will evolve
owing to uncertainty with the strength of a shortwave riding over
top of the developing upper ridge. Regardless, available
instability and deep layer shear remain very impressive and more
than sufficient for a threat of damaging winds and large hail.
Confidence will increase an organized MCS is expected to develop.
Any thunderstorm complexes remain on track to exit on Saturday
morning.

Long Term...Friday Night Through Thursday

Attention in the extended turns from active weather to dangerous heat
over the weekend before retuning back to active weather early
next week.

Dangerous Heat...
Strong southwesterly flow will bring a surge of warmer air into
the region Saturday following the departing storms in the morning
hours. Temperatures aloft pushing into the 20-23 C at 850mb and
24-26 C at 925mb will readily support high temperatures in the 90s
during the afternoon hours. This heat will be around for several
days, lasting into Sunday and Monday as well, with Sunday being
the hottest day in the forecast. Dewpoints are expected to push
into the upper 60s to lower 70s during this time as well, so muggy
conditions are likely. Winds will become gusty from the south to
southwest during this time as well, so areas near Lake Michigan
are unlikely to see much relief from the heat, although they will
still be a few degrees cooler. Further complicating things are
the overnight temperatures, which are unlikely to drop out of the
70s overnight Saturday or Sunday, which makes for no relief from
the heat overnight and may pose a concern for those planning to
sleep outdoors such as in tents. As the previous forecaster noted,
"The last time we had two consecutive nights of min temps greater
than 75 at GRB was July 1-2 of 2002. Record warmest min of all
time for GRB is 79 (last time in 1916)." This forecast has not
changed much, so much of Wisconsin remains in the major to extreme
impact to very high category for heat risk for this 3 day period.
The heat will finally start to abate around Tuesday next week.

Return of the Storms...
The same cold front that will bring relief to the heat will also
bring a chance for severe weather on Monday, with ample moisture
and instability at its disposal before it arrives. Bulk shear
around 40 knots couple with MLCAPE around 1000-1500 J/kg will
provide ample opportunity for some organized weather. Long range
models then show this front stalling out over the area, which will
provide additional chances for active weather through the midweek
period. Finally, some drier conditions may return around the end
of next week into next weekend.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1220 PM CDT Thu Jun 19 2025

A series of upper level disturbances will create convective clouds
above 5 kft this afternoon. One cluster of storms is tracking
towards KATW and KOSH which should arrive around 2 pm. Otherwise,
widely scattered showers and storms are expected to develop
mainly after about 20z generally north of KAUW and KGRB. Coverage
looks sparse enough to treat tempos as a short term concern rather
than add explicitly in the tafs, with the exception of KRHI.

Warm air advection aloft will help develop isolated to scattered
periods of showers and some thunder from early this evening
through early overnight. Only included Prob30 groups at KAUW/KCWA to
cover the potential for thunder with only minor reduction in
visibility.

Confidence is increasing for a widespread thunderstorm complex to
move across the region from about 09z thru 16z Fri. IFR ceilings
and visibilites will be possible if this thunderstorm complex
materializes.

Winds will be light through the TAF period.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....MPC/Uhlmann
AVIATION.......MPC
Hazardous weather outlook, Jun 19, 1:59 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
159 PM CDT Thu Jun 19 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
159 PM CDT Thu Jun 19 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of thunderstorms through late tonight. An
isolated severe storm is possible through 10 pm with large hail
and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible at times from Friday morning
through Saturday morning. The greatest risk of strong or severe
storms will be overnight Friday night into Saturday morning as a
thunderstorm complex is expected move across the area. There is
also the potential for torrential rainfall with the stronger
storms. Thunderstorms are also possible early to mid next week,
however it is too early to determine if storms would become
severe.

A multi-day period of dangerous heat are forecast from Saturday
through Monday. Heat index values are expected to reach 95
degrees to 105 degrees each afternoon. Low temperatures in the mid
to upper 70s will provide minimal relief to the heat and
humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, and again at
times on Friday into Saturday morning.

LMZ521-522-541>543-201900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
159 PM CDT Thu Jun 19 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are possible at times this afternoon and tonight
that would pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible at times Friday through Saturday
morning, and then again early next week. Any thunderstorms that
form would pose a hazard to mariners. It is possible that the
storms late Friday night into Saturday morning could bring
a significant risk of very strong winds.

Increasing southerly winds and building waves could create
hazardous conditions for small craft from late Friday night
through the weekend. Dense marine fog may be possible at times
Friday into early next week, especially on Lake Michigan.

MPC/Uhlmann

In the hours before

Special weather statement, Jun 19, 4:18 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
418 PM CDT Thu Jun 19 2025

WIZ021-192145-
Northern Oconto County WI-
418 PM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN OCONTO COUNTY THROUGH
445 PM CDT...

At 418 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mountain, or 30 miles north of Shawano, moving southeast at 15 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Bear Paw Scout Camp around 425 PM CDT.

Other locations impacted by this storm include White Potato Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4503 8831 4503 8832 4519 8858 4527 8850
      4515 8820
TIME...MOT...LOC 2118Z 298DEG 14KT 4521 8848

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Uhlmann
Special weather statement, Jun 19, 4:31 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
431 PM CDT Thu Jun 19 2025

WIZ019-192200-
Langlade WI-
431 PM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LANGLADE COUNTY
THROUGH 500 PM CDT...

At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ma Ka Ja Wan Scout Reservation, or 14 miles south of Crandon, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Langlade County, including the following locations... Lawrence Lake
Natural Area, Pickerel, Choate, Hollister, Freeman, and Lily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4543 8892 4538 8892 4538 8877 4535 8868
      4527 8868 4516 8887 4538 8913 4546 8901
TIME...MOT...LOC 2131Z 310DEG 23KT 4536 8893

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Uhlmann
Local storm report, Jun 19, 4:51 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
451 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             5 E Tripoli             45.54N 89.90W
06/19/2025  M1.00 Inch       Lincoln            WI   Trained Spotter

            Located near West Bay Drive and Honey Road
            in Tripoli.

&&

KJ
Special weather statement, Jun 19, 4:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
454 PM CDT Thu Jun 19 2025

WIZ021-073-074-192230-
Southern Oconto County WI-Southern Marinette County WI-
Northern Oconto County WI-
454 PM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OCONTO COUNTY THROUGH
530 PM CDT...

At 454 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Pound, or 27 miles northeast of Shawano, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of central Oconto
County, including the following locations... Klondike and Coleman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4506 8830 4511 8823 4506 8799 4493 8813
TIME...MOT...LOC 2154Z 306DEG 18KT 4507 8821

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Uhlmann
Special weather statement, Jun 19, 4:57 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
457 PM CDT Thu Jun 19 2025

WIZ019>021-192230-
Langlade WI-Northern Oconto County WI-Menominee WI-
457 PM CDT Thu Jun 19 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MENOMINEE...NORTHERN
OCONTO AND SOUTHEASTERN LANGLADE COUNTIES THROUGH 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mountain to near White Lake to 8 miles
south of Ma Ka Ja Wan Scout Reservation. Movement was southeast at 35
mph.

HAZARD...Wind gusts up to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Mountain, White Lake, and Gardner Dam Scout Camp around 505 PM
  CDT.
  Bear Paw Scout Camp around 510 PM CDT.

Other locations impacted by these storms include Boot Lake
Campground, Elton, Breed, Fredenberg Lake, Boulder Lake Campground,
Hollister, Langlade, and Lily.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4512 8828 4504 8837 4504 8882 4524 8897
      4533 8877 4526 8853
TIME...MOT...LOC 2157Z 309DEG 28KT 4522 8857 4522 8872 4525 8891

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Uhlmann
Special weather statement, Jun 19, 5:24 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Green Bay WI
524 PM CDT Thu Jun 19 2025

WIZ018-019-030-192300-
Langlade WI-Marathon WI-Lincoln WI-
524 PM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LINCOLN...
NORTHEASTERN MARATHON AND SOUTHWESTERN LANGLADE COUNTIES THROUGH 600
PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dutch Corners, or 15 miles west of Antigo, moving southeast at 25
mph.

HAZARD...Wind gusts up to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Lincoln, northeastern Marathon and southwestern Langlade Counties,
including the following locations... Glandon, Ackley Wildlife Area,
Doering, and Hogarty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4515 8963 4530 8946 4513 8914 4495 8938
TIME...MOT...LOC 2223Z 313DEG 25KT 4517 8947

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:51 PM CDTSpecial Weather StatementGRBMenominee, Shawano39 min
Jun 19, 1:22 PM CDTSpecial Weather StatementGRBBrown23 min
Jun 19, 1:31 PM CDTSpecial Weather StatementGRBWinnebago44 min
Jun 19, 1:49 PM CDTSpecial Weather StatementGRBBrown41 min
Jun 19, 2:37 PM CDTSpecial Weather StatementGRBManitowoc23 min
Jun 19, 2:46 PM CDTSpecial Weather StatementGRBOneida44 min
Jun 19, 3:33 PM CDTSpecial Weather StatementGRBForest27 min
Jun 19, 4:04 PM CDTSpecial Weather StatementGRBOneida26 min
Jun 19, 4:18 PM CDTSpecial Weather StatementGRBOconto27 min
Jun 19, 4:20 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida25 min
Jun 19, 4:31 PM CDTSpecial Weather StatementGRBLanglade29 min
Jun 19, 4:54 PM CDTSpecial Weather StatementGRBOconto36 min
Jun 19, 4:57 PM CDTSpecial Weather StatementGRBMenominee33 min
Jun 19, 5:24 PM CDTSpecial Weather StatementGRBLanglade36 min
Jun 19, 5:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon27 min
Jun 19, 5:57 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano21 min
Jun 19, 6:05 PM CDTSpecial Marine WarningGRB49 min
Jun 19, 6:09 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.